Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Fainting spells since childhood, started after tonsillectomy, but doctor says mental, prescribed anti-depression pills. Doctor correct?

I have had fainting spells every since I was a teenager. I am now 37 years old and numerous of test has been performed but, the only conclusion my docror comes up with is that it is mental and placed me on anti- depression pills, but I really think there is another reason because I did not start until after my tonsilectomy. Could the doctor be correct?
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Psychiatrist 's  Response

Welcome to HealthcareMagic Public Forum

Fainting attack does not cause by tonsillectomy for such a long time. It may occur for some days immediately after operation due to blood loss.

If your fainting attack associated with stress, anxiety and depression then current treatment and supportive counseling will help you, specially in presence of normal lab test. So, it is better to continue your treatment.

I hope this information has been both informative and helpful for you.
Wish you Good Health.

Dr. Ashish Mittal
Answered: Fri, 14 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor